Doctor insights on:
How Long Does Diarrhea Associated With Oral Thrush Last
So my last encounter was 3 months ago. Since then I've experienced the following symptoms: weight loss, chronic diarrhea, oral thrush, fatigue. Advice?
Doctor Time: See your doctor. These symptoms could be signs of immune dysfunction.See 1 more doctor answer
Oral thrush or oral candidiasis is a yeast infection of the mouth. White plaques are present on the inner side of cheeks of the mouth. The tongue may also have a white coat. Treatment is by antifungal liquid, tablets or troches. Thrush can occur when the normal flora of the mouth is disturbed such as during antibiotics, oral ...Read more
I'm a type 1 diabetic, I'm 17, I'm being treated for oral thrush (this is my 4th day of the antibiotics) and I'm having diarrhea w/ fleshy bits. Pain.
Never had intercourse. Just oral. Got sick and had oral thrush for first time. Do I have hiv? No rash or diarrhea.
Needs evaluation: If you had real thrush, this needs to be evaluated. I've found that people's perceptions of thrush however aren't always correct. (You might just have a coated tongue for example). You need a doctor to look at that for you. And yes, I would get tested as with HIV acquisition, there can be a real drop in CD4 counts such that thrush is possible. Better to be safe than sorry. I recommend an ID doc.
26 year-old man with 4 years of gradually increasing swallowing problems, felt to be esophageal dysfunction, with normal chest and abdominal CT.....?
Keep on looking: Your ethnicity and age makes Eosinophilic esophagitis EoE a strong suspect despite the biopsy findings. In fact I have a patient in whom it took a 3nd endoscopy and biopsy to finally show that he had indeed EoE as I had initially suspected. The one thing which is unusual is the oral thrush in the absence of steroid or diabetes. Thus a fasting metabolic panel may be worthwhile to rule out diabetes. The hypokalemia is also unexpected in the absence of any known cause. Here's what I would suggest: (a)Get a fasting metabolic panel to rule diabetes if not done already. (b)Try eliminating wheat, egg, milk, soy, and peanuts from your diet for a month and see if there is any change in your symptoms. If possible get scoped again for objective observation. (c)Work with an allergist and nutritionist to make sure that you are on the right track. Good luckSee 9 more doctor answers
Bland foods: Eggs, toast, yogurt, rice, bananas.Get a more detailed answer ›
Baby is 6weeks old and today doctor prescribed her dactarin for thrush and Gaviscon sachets for vomiting. Now she has diarrhea. What should I do?
Call: Call your doctor back to find out what you should do.
5 days into 3-wk diflucan (fluconazole) 100mg PO course for suspected esophageal thrush... suddenly, diarrhea, mucus & nausea. Meds likely cause 5 days in, or no?
Esophageal candida: Yes, fluconazole can cause those symptoms. Make sure your doctor is monitoring your liver enzymes. With candida esophagitis, the dosing is usually higher actually. In the 200mg to 400mg ranges per day. Its a bit more stubborn to get cleared than just thrush in the mouth. So I would just ask him to make sure.
Diflucan (fluconazole) for 2 weeks fr thrush following tonsillectomy. My stomach has bother me today and I have diarrhea. Could the medicine be culprit.
Yes: One of the possible side effects of that drug is diarrhea.
Was tested for hiv1 and 2 a week ago. It was negative. Aside from my chronic diarrhea, thrush, weight loss now my left eye is worse. Encounter was 4mo?
2 months dry cough, swollen and painful part on the neck and armpit but its gone now, then after taking some antibiotic, I have discovered to have thrush in my tongue and starting to have diarrhea. I'm getting paranoid over this. What could this be?
See a doctor: It's probably best to get checked out properly as your symptoms raise my concern. It's unclear what those 2 months worth of symptoms were - in the Philippines TB lymphadenitis (TB of the lymph nodes) is somewhat common. What antibiotic did you take? The thrush and diarrhea likely relate to that antibiotic you took-but to be sure you should get thoroughly checked out. God bless.
THrush: Thrush is not a common illness in an otherwise healthy adult. Please see your primary care doctor to review cause and care.
Works quickly: You should start seeing improvement in a few days but keep taking the medication for as long as it was prescribed or it may recur.See 2 more doctor answers
Years: Before the era of effective medications, it would take several years before the immuodeficiency became severe enough to make thrush appear. It might appear briefly during the acute infection.
No specific time: There are varying degrees of immune dysfunction with HIV and there are varying levels of exposure to agents that cause opportunistic infections (i.e. infections that occur when one's immune system is not functioning normally). These variable factors will contribute to the time it takes to develop thrush.
IT TYPICALLY DOESN'T: But if it does, within a few days.
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
- Talk to a doctor online
- How long does crying associated with oral thrush last?
- How long does koplik spots associated with oral thrush last?
- How long does cheilitis associated with oral thrush last?
- How long does white plaques in mouth associated with oral thrush last?
- How long does bumps in mouth associated with oral thrush last?
- How long does oral thrush last with treatment?
- How long does diarrhea associated with intussusception last?
- How long does diarrhea associated with sepsis last?
- How long does decreased appetite associated with oral thrush last?